# SDR CA010530003

- Difficulty date: May 8, 2001
- Submitted: July 5, 2001
- Operation: Air carrier
- Make and model: Pilats PC1245
- Aircraft time: 2,469 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Relay
- Part number: 9742001212
- Condition: Damaged
- Location: Te Flap Drive
- Part time: 549 hours, 476 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) FLAP WERE SET TO 30 DEGREES FOR APPROACH. UPON LANDING AND ROLL OUT TO THE TAXIWAY, THE FLAPS WERE SELECTED TO ZERO DEGREES. THE PILOT NOTED THAT THE "FLAP" CAUTION LIGHT ON THE CAWS PANEL ILLUMINATED. FURTHER SELECTIONS OF THE FLAPS WERE UNSUCCESSFUL. IT WAS NOTED DURING THE MAINTENANCE PROCEDURE FOR TROUBLESHOOTING THIS SNAG, THAT THE RELAY IN QUESTION WOULD FAIL INTTERMITTENTLY. WHEN THIS FAILURE WOULD OCCUR, THE AME WOULD TAP THE RELAY, AND THE FLAPS COULD THEN BE RESET AND MOVED THROUGHOUT THEIR NORMAL RANGE OF MOTION. A NEW STYLE OF RELAY WAS ORDERED AND INSTALLED IN THE AIRCRAFT. THE FLAPS WERE CYCLED SEVERAL TIMES WITHOUT ANY FURTHER PROBLEMS.
